Generalized Permutahedra and Schubert Calculus

Avery St Dizier, Alexander Yong

Research output: Contribution to journalArticlepeer-review


We connect generalized permutahedra with Schubert calculus. Thereby, we give sufficient vanishing criteria for Schubert intersection numbers of the flag variety. Our argument utilizes recent developments in the study of Schubitopes, which are Newton polytopes of Schubert polynomials. The resulting tableau test executes in polynomial time.

Original languageEnglish (US)
Pages (from-to)517-533
Number of pages17
JournalArnold Mathematical Journal
Issue number3-4
StatePublished - Oct 2022

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Generalized Permutahedra and Schubert Calculus'. Together they form a unique fingerprint.

Cite this